Cayley graphs of given degree and diameters 3, 4 and 5

Show simple item record Vetrik, Tomas 2012-12-13T06:24:55Z 2012-12-13T06:24:55Z 2013-02-06
dc.description.abstract Let Cd,k be the largest number of vertices in a Cayley graph of degree d and diameter k. We show that Cd,3 ≥ 3 16 (d − 3)3 and Cd,5 ≥ 25( d−7 4 )5 for any d ≥ 8, and Cd,4 ≥ 32( d−8 5 )4 for any d ≥ 10. For sufficiently large d our graphs are the largest known Cayley graphs of degree d and diameters 3, 4 and 5. en_US
dc.description.uri en_US
dc.identifier.citation Vetrik Tomas, Cayley graphs of given degree and diameters 3, 4 and 5, Discrete Mathematics, vol 313, no. 3, pp. 213-216 (2013), doi: 10.1016/j.disc.2012.10.006 en_US
dc.identifier.issn 0012-365X (print)
dc.identifier.issn 1872-681X (online)
dc.identifier.other 10.1016/j.disc.2012.10.006
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.rights © 2012 Elsevier. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Discrete Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Discrete Mathematics, vol 131, issue 3, February 2013, doi: 10.1016/j.disc.2012.10.006. en_US
dc.subject Cayley graph en_US
dc.subject Degree en_US
dc.subject Diameter en_US
dc.title Cayley graphs of given degree and diameters 3, 4 and 5 en_US
dc.type Postprint Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record